Ever since my first child was born I have not been interested in sex at all, I will go through with it to make my husband happy, but I have no desire, we have tried many differnt things to help me but so far nothing has worked, we had a great sex life before we had children, and I am scared I am going to lose him over this, what can I do? I am on Ativan now for about 6 days and Celexa for about a year, recently came off of a hydrocodone addiction of 2 years. The strange part is that while I was using the Hydrocodone I did have the desire to be with my husband, what is making that happen, and what can I do to get my desire back without meds?
I think that just being a mom (caretaker, housekeeper, cook, nurse, choffer, teacher, advisor, woman, lover) and the many roles and responsibilities of just being a mom at times leaves little time and just plain ol tired for the romance department and I also feel that the Ativa, Celexa and any other combinations of medication might have side effects. I recommend that you contact your gyne with your concerns. You might be having side effects that your doctor can discuss with you and the changes within your body after childbirth. Also, try to find personal, intimate quite time for just the two of you. See if a trusted family member can watch the kids for an evening, giving you time to just go out to dinner, maybe a movie or a long walk and reconnect. Good Luck, Judy
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.